# SDR YENA2025093000980

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 49,657 hours, 16,616 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVED BEARING CORROSION WAS FOUND ON HINGE ARM FITTING Ñ4 VERTICAL STABILIZER; REMOVED AND REPLACED HINGE ARM FITTING 4 AND FASTENERS ON VERTICAL STABILIZER I.A.W A320 SRM 55-36-42-300-008 STEP 2.A AND A320 SRM 51-72-11 AND DWG D55371020 THIS REPAIR IS CAT A AND NO FURTHER INSPECTION IS REQUIRED IAW A320 SRM 55-36-42-300-008 BY L. RODRIGUEZ 8660318 RII G. PORTILLO QC# 230 ALL WORK EMBODIED ON AEROMAN NR 25 0556276* 2025 - 556276 W/O:2025 193/1.
